# SDR VQIA2013080900022

- Difficulty date: July 25, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N635VA
- Make and model: Airbus A320-214
- Aircraft serial: 3398
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  NOTED EMERGENCY EXIT LIGHT AT SEAT 23L INOPERATIVE.  TROUBLESHOOTING REVEALED A BROKEN IN SEAT WIRE.  WIRE REPAIRED ESPM 20-43-10 AND OPS CHECKED GOOD IAW AMM 33-51-19.  RELEASED FOR SERVICE.
